# SDR 08FDEA00784

- Difficulty date: March 7, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tip Cap
- Part number: A5517610000300
- Condition: Eroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER TIP IS ERODED AT THE LOWER L/E.  REPAIRED LT HORIZONTAL STAB TIP BY REMOVING PREVIOUS REPAIR AND APPLING A WET LAY-UP   FIBERGLASS REPAIR AND REFINISHING AREA IAW SRM 55-14-11.
